Alert archive / Oklahoma / Frost Advisories in 2012

Frost Advisory 1, NWS Norman, OK

October 5, 201223 counties in Oklahoma

NWS Norman, OK issued this frost advisory at Oct 5, 2012, 3:48 AM CDT for 23 counties in Oklahoma. It took effect at Oct 6, 2012, 11:00 PM CDT. It was in force for 10 hr.

The area

The counties it named.

The facts

Issued
Oct 5, 2012, 3:48 AM CDT (08:48 UTC)
In effect from
Oct 6, 2012, 11:00 PM CDT
Expired
Oct 7, 2012, 9:00 AM CDT
In force
10 hr
Issued by
NWS Norman, OK
All 23 counties

Alfalfa County, OK, Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Custer County, OK, Dewey County, OK, Ellis County, OK, Garfield County, OK, Grant County, OK, Harper County, OK, Kay County, OK, Kingfisher County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Roger Mills County, OK, Washita County, OK, Woods County, OK, Woodward County, OK

The radar

The Vance AFB radar (KVNX), 79 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 8.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2012-10-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2012-10-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 138 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1264 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
138 m²/s²
0-3 km storm-relative helicity
450 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

578 
WWUS74 KOUN 050848
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
348 AM CDT FRI OCT 5 2012

OKZ004>026-051700-
/O.NEW.KOUN.FR.Y.0001.121007T0400Z-121007T1400Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY...
CHEYENNE...TALOGA...WEATHERFORD...CLINTON...WATONGA...
KINGFISHER...GUTHRIE...STILLWATER...ELK CITY...SAYRE...CORDELL...
ANADARKO...YUKON...EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER
348 AM CDT FRI OCT 5 2012

...FROST ADVISORY IN EFFECT FROM 11 PM SATURDAY TO 9 AM CDT
SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 11 PM SATURDAY TO 9 AM CDT
SUNDAY. 

* MINIMUM TEMPERATURE: 32 TO 36 DEGREES FAHRENHEIT.

* IMPACTS: DELICATE VEGETATION MAY BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST.

&&

$$
6 follow-up statements
011 
WWUS74 KOUN 051958
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
258 PM CDT FRI OCT 5 2012

OKZ004>010-012-013-060400-
/O.CAN.KOUN.FR.Y.0001.121007T0400Z-121007T1400Z/
/O.NEW.KOUN.FZ.A.0001.121007T0400Z-121007T1400Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-GARFIELD-NOBLE-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...ENID...PERRY
258 PM CDT FRI OCT 5 2012

...FREEZE WATCH IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING...
...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WATCH...WHICH IS IN EFFECT FROM SATURDAY EVENING THROUGH SUNDAY
MORNING...AND REPLACES THE FROST ADVISORY THAT WAS PREVIOUSLY IN
EFFECT.

* MINIMUM TEMPERATURE: 26 TO 32 DEGREES FAHRENHEIT.

* IMPACTS: DELICATE VEGETATION MAY BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THINK ABOUT HOW YOU WILL PROTECT SENSITIVE PLANTS FROM THE COLD.

&&

$$

OKZ011-014>026-060400-
/O.CON.KOUN.FR.Y.0001.121007T0400Z-121007T1400Z/
MAJOR-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-
INCLUDING THE CITIES OF...FAIRVIEW...CHEYENNE...TALOGA...
WEATHERFORD...CLINTON...WATONGA...KINGFISHER...GUTHRIE...
STILLWATER...ELK CITY...SAYRE...CORDELL...ANADARKO...YUKON...
EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER
258 PM CDT FRI OCT 5 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM SATURDAY TO 9 AM
CDT SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 11 PM SATURDAY TO 9 AM
CDT SUNDAY. 

* MINIMUM TEMPERATURE: 32 TO 36 DEGREES FAHRENHEIT.

* IMPACTS: DELICATE VEGETATION MAY BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST.

&&

$$

CMS
746 
WWUS74 KOUN 060123
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
823 PM CDT FRI OCT 5 2012

OKZ011-014>026-060930-
/O.CON.KOUN.FR.Y.0001.121007T0400Z-121007T1400Z/
MAJOR-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-
INCLUDING THE CITIES OF...FAIRVIEW...CHEYENNE...TALOGA...
WEATHERFORD...CLINTON...WATONGA...KINGFISHER...GUTHRIE...
STILLWATER...ELK CITY...SAYRE...CORDELL...ANADARKO...YUKON...
EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER
823 PM CDT FRI OCT 5 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM SATURDAY TO 9 AM
CDT SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 11 PM SATURDAY TO 9 AM
CDT SUNDAY. 

* MINIMUM TEMPERATURE: 32 TO 36 DEGREES FAHRENHEIT.

* IMPACTS: DELICATE VEGETATION MAY BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST.

&&

$$

OKZ004>010-012-013-060930-
/O.CON.KOUN.FZ.A.0001.121007T0400Z-121007T1400Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-GARFIELD-NOBLE-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...ENID...PERRY
823 PM CDT FRI OCT 5 2012

...FREEZE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY MORNING...

A FREEZE WATCH REMAINS IN EFFECT FROM SATURDAY EVENING THROUGH
SUNDAY MORNING. 

* MINIMUM TEMPERATURE: 26 TO 32 DEGREES FAHRENHEIT.

* IMPACTS: DELICATE VEGETATION MAY BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THINK ABOUT HOW YOU WILL PROTECT SENSITIVE PLANTS FROM THE COLD.

&&

$$
489 
WWUS74 KOUN 060922
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
422 AM CDT SAT OCT 6 2012

OKZ004>010-012-013-061730-
/O.UPG.KOUN.FZ.A.0001.121007T0400Z-121007T1400Z/
/O.NEW.KOUN.FZ.W.0001.121007T0600Z-121007T1400Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-GARFIELD-NOBLE-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...ENID...PERRY
422 AM CDT SAT OCT 6 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. THE
FREEZE WATCH IS NO LONGER IN EFFECT. 

* MINIMUM TEMPERATURE: 25 TO 32 DEGREES FAHRENHEIT.

* IMPACTS: DELICATE VEGETATION IS LIKELY TO BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

&&

$$

OKZ011-014>026-061730-
/O.EXT.KOUN.FR.Y.0001.121007T0600Z-121007T1400Z/
MAJOR-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-
INCLUDING THE CITIES OF...FAIRVIEW...CHEYENNE...TALOGA...
WEATHERFORD...CLINTON...WATONGA...KINGFISHER...GUTHRIE...
STILLWATER...ELK CITY...SAYRE...CORDELL...ANADARKO...YUKON...
EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER
422 AM CDT SAT OCT 6 2012

...FROST ADVISORY NOW IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

* MINIMUM TEMPERATURE: 32 TO 36 DEGREES FAHRENHEIT.

* IMPACTS: DELICATE VEGETATION MAY BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST.

&&

$$
192 
WWUS74 KOUN 061715
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
1215 PM CDT SAT OCT 6 2012

OKZ004>010-012-013-070115-
/O.CON.KOUN.FZ.W.0001.121007T0600Z-121007T1400Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-GARFIELD-NOBLE-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...ENID...PERRY
1215 PM CDT SAT OCT 6 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. 

* MINIMUM TEMPERATURE: 25 TO 32 DEGREES FAHRENHEIT.

* IMPACTS: DELICATE VEGETATION IS LIKELY TO BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

&&

$$

OKZ011-014>026-070115-
/O.CON.KOUN.FR.Y.0001.121007T0600Z-121007T1400Z/
MAJOR-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-
BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-
INCLUDING THE CITIES OF...FAIRVIEW...CHEYENNE...TALOGA...
WEATHERFORD...CLINTON...WATONGA...KINGFISHER...GUTHRIE...
STILLWATER...ELK CITY...SAYRE...CORDELL...ANADARKO...YUKON...
EL RENO...MUSTANG...OKLAHOMA CITY...CHANDLER
1215 PM CDT SAT OCT 6 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. 

* IMPACTS: DELICATE VEGETATION MAY BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST.

&&

$$
074 
WWUS74 KOUN 061940
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
240 PM CDT SAT OCT 6 2012

OKZ011-070345-
/O.UPG.KOUN.FR.Y.0001.121007T0600Z-121007T1400Z/
/O.EXA.KOUN.FZ.W.0001.121007T0600Z-121007T1400Z/
MAJOR-
INCLUDING THE CITY OF...FAIRVIEW
240 PM CDT SAT OCT 6 2012

...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY.

A FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY.

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. 

* MINIMUM TEMPERATURE: 27 TO 32 DEGREES.

* IMPACTS: DELICATE VEGETATION IS LIKELY TO BE DAMAGED.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

&&

$$

OKZ004>010-012-013-070345-
/O.CON.KOUN.FZ.W.0001.121007T0600Z-121007T1400Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-GARFIELD-NOBLE-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...ENID...PERRY
240 PM CDT SAT OCT 6 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY...

A FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. 

* MINIMUM TEMPERATURE: 27 TO 32 DEGREES.

* IMPACTS: DELICATE VEGETATION IS LIKELY TO BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

&&

$$

OKZ014>026-070345-
/O.CON.KOUN.FR.Y.0001.121007T0600Z-121007T1400Z/
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-
INCLUDING THE CITIES OF...CHEYENNE...TALOGA...WEATHERFORD...
CLINTON...WATONGA...KINGFISHER...GUTHRIE...STILLWATER...
ELK CITY...SAYRE...CORDELL...ANADARKO...YUKON...EL RENO...
MUSTANG...OKLAHOMA CITY...CHANDLER
240 PM CDT SAT OCT 6 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT SUNDAY. 

* TEMPERATURES ARE FORECAST TO FALL INTO THE MIDDLE AND UPPER 30S.
  IF SKIES CAN CLEAR FOR A LONG ENOUGH TIME LATE TONIGHT...AREAS
  OF FROST MAY FORM AND DAMAGE TENDER VEGETATION.

* IMPACTS: DELICATE VEGETATION MAY BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST.

&&

$$
874 
WWUS74 KOUN 070155
NPWOUN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORMAN OK
855 PM CDT SAT OCT 6 2012

OKZ014-021>023-070300-
/O.CAN.KOUN.FR.Y.0001.121007T0600Z-121007T1400Z/
ROGER MILLS-BECKHAM-WASHITA-CADDO-
INCLUDING THE CITIES OF...CHEYENNE...ELK CITY...SAYRE...CORDELL...
ANADARKO
855 PM CDT SAT OCT 6 2012

...FROST ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN NORMAN HAS CANCELLED THE FROST
ADVISORY. 

PERSISTENT CLOUD COVER WILL CONTINUE THROUGH THE MORNING HOURS
ACROSS WESTERN OKLAHOMA. THIS COVER WILL KEEP TEMPERATURES A FEW
DEGREES WARMER THAN PREVIOUSLY EXPECTED...LIMITING THE CHANCE FOR
FROST. TEMPERATURES WILL STILL DROP INTO THE MID 30S OVERNIGHT.

$$

OKZ004>013-071000-
/O.CON.KOUN.FZ.W.0001.121007T0600Z-121007T1400Z/
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-
NOBLE-
INCLUDING THE CITIES OF...BUFFALO...ALVA...CHEROKEE...MEDFORD...
PONCA CITY...ARNETT...WOODWARD...FAIRVIEW...ENID...PERRY
855 PM CDT SAT OCT 6 2012

...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY...

* MINIMUM TEMPERATURE: 27 TO 32 DEGREES.

* IMPACTS: DELICATE VEGETATION IS LIKELY TO BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM FREEZING
TEMPERATURES.

&&

$$

OKZ015>020-024>026-071000-
/O.CON.KOUN.FR.Y.0001.121007T0600Z-121007T1400Z/
DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-CANADIAN-OKLAHOMA-
LINCOLN-
INCLUDING THE CITIES OF...TALOGA...WEATHERFORD...CLINTON...
WATONGA...KINGFISHER...GUTHRIE...STILLWATER...YUKON...EL RENO...
MUSTANG...OKLAHOMA CITY...CHANDLER
855 PM CDT SAT OCT 6 2012

...FROST ADVISORY REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT
SUNDAY...

* TEMPERATURES ARE FORECAST TO FALL INTO THE MIDDLE AND UPPER 
  30S. IF SKIES CAN CLEAR FOR A LONG ENOUGH TIME LATE TONIGHT... 
  AREAS OF FROST MAY FORM AND DAMAGE TENDER VEGETATION. 

* IMPACTS: DELICATE VEGETATION MAY BE DAMAGED.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE SENSITIVE PLANTS INDOORS TO AVOID DAMAGE FROM THE FROST.

&&

$$

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this frost advisory went out at Oct 5, 12:15 AM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, Oct 5, 12:15 AM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
1215 AM CDT FRI OCT 5 2012

.AVIATION...
05/06Z TAFS...PRIMARILY VFR-MVFR CONDITIONS EXPECTED AT ALL
TERMINALS BEFORE ALL BECOME VFR AFTER 15-18Z TOMORROW. LIFTING CIGS
AND CLEARING WILL OCCUR FROM NORTHWEST TO SOUTHEAST ACROSS OKLAHOMA
AND WESTERN NORTH TEXAS. SPOTTY DRIZZLE WILL BE POSSIBLE THROUGH THE
NIGHT PRIMARILY AROUND KPNC AND KOKC/KOUN. SHOWERS AND POSSIBLE
TSRA EXPECTED TO BE MAINLY EAST OF THESE TERMINALS AS WELL BUT
CONFIDENCE NOT HIGH ENOUGH FOR MENTION WITH STOUT CAP OVER
CENTRAL OKLAHOMA AND POINTS WEST. GUSTY N-NE WINDS EXPECTED
SECOND HALF OF FORECAST.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  51  57  44  51 /  20  20  30  20
HOBART OK         51  59  46  51 /  20  20  40  20
WICHITA FALLS TX  56  60  47  52 /  20  20  60  20
GAGE OK           47  55  40  48 /  10  10  20  20
PONCA CITY OK     49  57  40  51 /  20  10  20  20
DURANT OK         66  68  46  54 /  20  20  60  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Oct 4, 3:45 PM CDT, 12 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE
NATIONAL WEATHER SERVICE NORMAN OK
345 PM CDT THU OCT 4 2012

OKZ004>048-050>052-TXZ083>090-051200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
345 PM CDT THU OCT 4 2012

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THROUGH TONIGHT...

THUNDERSTORM OUTLOOK...
SCATTERED THUNDERSTORMS WILL BE POSSIBLE LATE THIS EVENING AND OVERNIGHT
ACROSS OKLAHOMA AND WESTERN NORTH TEXAS. SMALL HAIL MAY OCCUR WITH
THE STRONGER STORMS BUT ORGANIZED SEVERE THUNDERSTORMS ARE NOT
EXPECTED.

DISCUSSION...
A COLD FRONT IS EXPECTED TO STALL OVER SOUTHEAST OKLAHOMA THIS
EVENING. LIFT WILL INCREASE NEAR AND NORTH OF THE FRONTAL
BOUNDARY LATE THIS EVENING AND OVERNIGHT WHICH WILL ALLOW THE
DEVELOPMENT OF SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS.
THE MOST LIKELY AREA FOR STRONG STORMS WILL BE SOUTH AND EAST OF
A LINE EXTENDING FROM PONCA CITY...TO JUST WEST OF OKLAHOMA CITY...
TO WICHITA FALLS.

PROBABILITY TABLE...
VALID THROUGH 700 AM CDT FRIDAY OCT 4.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...60 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...20 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THUNDERSTORM OUTLOOK...
SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE
FRIDAY AND FRIDAY NIGHT...MAINLY ACROSS PARTS OF WESTERN
NORTH TEXAS AND SOUTHERN OKLAHOMA. NO SEVERE WEATHER IS EXPECTED.

OTHER HAZARDOUS WEATHER...
PATCHY FROST IS POSSIBLE EARLY SUNDAY AND MONDAY.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
FRIDAY.

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 5, 2:58 PM CDTFreeze WatchOUNAlfalfa, Ellis, Garfield, Grant, Harper, Kay and 3 more13 hr

Nearby

Frost Advisories in Oklahoma, 2012Every frost advisory in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.